MathSciNet Relay Station
MathSciNet bibliographic data
MR573291 60F05 (60G15)
Berman, Simeon M. A compound Poisson limit for stationary sums, and sojourns of Gaussian processes. Ann. Probab. 8 (1980), no. 3, 511–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement